MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC INSPIRE; STIMULATION LEAD

INSPIRE MEDICAL SYSTEMS INC INSPIRE; STIMULATION LEAD
Model Number 4063
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 11/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon inadvertently cut the digastric tendon during the stimulation lead implantation.The tendon was surgically repaired during the implant procedure.Implant proceeded without further incident or complication.

Brand Name
INSPIRE
Common Device Name
STIMULATION LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC
9700 63rd ave n
suite 200
mplae grove MN 55369
MDR Report Key8060053
Report Number3007666314-2018-00046
Device Sequence Number13949902
Product Code MNQ
UDI-Device Identifier10855728005397
UDI-Public10855728005397
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4063
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2018
Initial Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;